Skip to Main content Skip to Navigation


...
tel-00155876v1  Theses
Aline Kurtzmann. Comportement asymptotique de diffusions renforcées sur R^d
Mathématiques [math]. Université de Neuchâtel, 2007. Français
...
hal-02101739v3  Journal articles
Michel BenaïmNicolas ChampagnatDenis Villemonais. Stochastic approximation of quasi-stationary distributions for diffusion processes in a bounded domain
Annales de l'Institut Henri Poincaré (B) Probabilités et Statistiques, Institut Henri Poincaré (IHP), 2021, 57 (2), pp.726-739. ⟨10.1214/20-AIHP1093⟩